On Characteristic Functions of Fırst Order Theta Function
İsmet Yıldız
Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 220–221 · doi.org/10.3844/jmssp.2007.220.221
Abstract
In thıs study, a relation on the coefficients periods of first order theta function according to the period pair using the theta characteristic values is established.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Yıldız, &. (2007). On Characteristic Functions of Fırst Order Theta Function. Journal of Mathematics and Statistics, 3(4), 220–221. https://doi.org/10.3844/jmssp.2007.220.221
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
